# SDR WTAA960158

- Difficulty date: August 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N418UE
- Make and model: Bag JETSTM3101
- Aircraft serial: 780
- System (JASC): 3234 · Landing Gear Selector
- Part: Selector Valve
- Part number: 8662B
- Condition: Failed
- Location: Nlg
- Stage of operation: NR
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

STS - NOSE LANDING GEAR RED 'UNSAFE' LIGHT CAME ON AFTER SHUT DOWN.  MAINTENANCE REPLACED LANDING GEAR HYDRAULIC SELECTOR VALVE.  SYSTEM OPERATIONAL CHECK NORMAL DURING GEAR RETRACTION CHECK.  AIRCRAFT RETURNED TO SERVICE.  (X)
